# SDR HEEA954997

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. INSPECTED.  FOUND UNIT TO HAVE NO RECEIVER AUDIO.  REPLACED TRANSFORMER T113.  REPAIRED PROBLEM.  REPLACED HEADERS J301, J302, J306 AND J307.  APPLIED HUMISEAL TO HEADERS FOR CORROSION CONTROL.  REPLACED BROKEN BNC SPACER.  INSTALLED MISSING HEX NUTAND SCREW IN POWER SUPPLY.  BENCH CHECK GOOD.
